MAUDE Adverse Event Report: SMITH NEPHEW, INC. EVOS; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

SMITH NEPHEW, INC. EVOS; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 71175022
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
During procedure, 1" of a 2.5 drillbit broke in the bone.Fragment was unable to be removed.Clinical decision was made that the risks of removing the fragment outweighed the benefits of removing.

Brand Name
EVOS
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
SMITH NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key13901013
Report Number13901013
Device Sequence Number4596288
Product Code HWE
UDI-Device Identifier00885556635766
UDI-Public(01)00885556635766
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/15/2022
Report Date (Section F) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71175022
Device Catalogue Number71175022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/25/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight78 KG
Date Report Sent to FDA03/15/2022